Kodai Mathematical Seminar Reports

A note on normed ring

Naoki Kimura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 1, Number 3-4 (1949), 23-24.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138833472

Digital Object Identifier
doi:10.2996/kmj/1138833472

Mathematical Reviews number (MathSciNet)
MR0032954

Zentralblatt MATH identifier
0045.06202

Subjects
Primary: 46.3X

Citation

Kimura, Naoki. A note on normed ring. Kodai Math. Sem. Rep. 1 (1949), no. 3-4, 23--24. doi:10.2996/kmj/1138833472. https://projecteuclid.org/euclid.kmj/1138833472


Export citation